# SDR CA060303022

- Difficulty date: March 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,342 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: CL21564002
- Condition: Leaking
- Location: Rt Nr 2
- Part time: 1,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE UNDERGOING 12 MONTH INSPECTION, FUEL WAS FOUND DRIPPING FROM THE RT WING TIP.  ALL 8 FUEL CELLS FROM THE RT WING WERE REMOVED FOR LEAK CHECK. 6 OUT OF 8 CELLS WERE FOUND TO BE LEAKING INCLUDING THIS ONE. DEFECTIVE CELLS WILL BE REPLACED. (TC NR 20060303022)
